# SDR DALA2015040202568

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Frame 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN ON LOWER FUSELAGE ON FRAME 72+11" AND STR 34.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER FUSELAGE BETWEEN FRAME 72 TO FRAME 75 AND BETWEEN STR 31R TO STR 32L IN AFT FUSELAGE IAW SRM 53-51-29, PARA 5.B, FIG 202.
